# SDR UPS97822793

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46110677
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 70 AFT SIDE STR 25R END FITTING IS CORRODED.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0, 51-1-21, 51-1-20D, AND 51-3-0.
